22 Apr 2011
Any prescription, especially antibiotics, carry risk of anaphylactic allergic reaction which can be fatal. Anaphylaxis is when the throat swells in reaction to the drug which can cut off breathing. If you have any difficulty breathing or have swelling of the face or tongue after taking this medicine you should call 911. Avelox is safe for most people to take but there are those few who may have a severe allergic response. The company warns against this for legal reasons. If you tend to have a lot of allergies, especially to antibiotics, discuss with your Dr before taking.
22 Apr 2011
about 75% of medications taken wrong or if your allergeic can cause death. if your not allergic take it as prescribed dont self medicate and take more then you should you should be okay, they have to put that warning in because people are allergic and can die and some people dont even know they are allergic to some of the stuff they put in those drugs like the fillers. also people like to self medicate and take more then they should, so the pharmacy's are covering their ass so as not to be sued, but if you really are concerned talk it over with your doctor, your friend if needed, amber
- Avelox Information for Consumers
- Avelox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avelox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... that? now i am having pain in the arch of my foot? could that be related? should i stop the oral steroid, and avelox?
7 answers • 25 Sep 2009
very concerned I have taken avelox in the past, now having problems
1 answer • 31 Mar 2011
Also my stomach is swollen. i took avelox for a sinus infection never again.
1 answer • 21 Jul 2012
1 answer • 30 Sep 2013